U.S. doctors online nowAsk doctors free
Australia
A 33-year-old female asked:

Breastfeeding. had a local anaesthetic injection during dental filling work. had distorted vision, numb tongue immediately after injection. why?

1 doctor answer2 doctors weighed in
Dr. Elton Behner
Dentistry 37 years experience
Likely two different: things happened, injection directly into a small artery can cause a vision change temporarily; injection very close to or into part of the lingual nerve route will cause the side of the tongue to go numb immediately. All should resolve with time.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 14, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.